# SDR R61A2019100499167

- Difficulty date: September 19, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066042002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO AT FR87 SHEAR CLIP CORRODED BETWEEN STRG. 28R AND 29R. REMOVED AND REPLACED SHEAR CLIP AT FR87 BETWEEN STRG 28R-29R (AFT
CARGO). REF EMB SRM 51-40-08, 51-23-06,CPM 51-25-00.  A/C REMAINS IN CHECK.
